# SDR AALA201612189007

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 13,575 hours, 5,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM L4 DOOR.  MAINTENANCE INSPECTED AND REMOVED ICE FROM GIRT BAR IAW AMM 52-13-00.
